# SDR AALA20160719001

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 628 hours, 74 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: 100260201
- Part serial: ST14088012
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE WIRELESS CONTROL UNIT BATTERY AT R3 DOOR FAILED OPS CHECK.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED BATTERY IAW AND ACCOMPLISHED SUCCESSFUL OPS CHECK IAW AMM 33-51-07.
